# SDR 96ZZZX2067

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217CS
- Make and model: Piper PA-31T3
- Aircraft serial: 31T8275014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Iced Over
- Location: Nlg
- Part time: 8,915 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AFTER TAKEOFF, PILOT REPORTED NOSE GEAR WOULD NOT LOCK UP.  LOWERED GEAR AND RETURNED WITHOUT INCIDENT.  FOUND ICE ON UPLOCK HOOK AND UPLOCK ROLLER, CLEANED, AND LUBRICATED NOSE GEAR, RETRACT TEST OK.
